Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Can I simultaneously use the hydrocortison ointment with homeo medicines ?

thanks for the quick response doctor ,but can i simultaneously use the hydrocortison ointment given with homeo medicines
Asked On : Tue, 17 May 2011
Answers:  2 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
welcome to the health care magic forum,homeopathic medicines doesn't encourage the use of suppressive ointments in the course of any skin treatment,you will definately have better results without ointment also .
Answered: Tue, 17 May 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Many a times it is felt that topical applications suppress the pimple and there is recurrance soon. Ayurveda offers permanent cure from acne and maintains skin clear and glowing. Tab. Allerin gandhak rasayan and mahamanjishtha arisht offers total cure. In very resistant cases Tab. radona can be added. Avoid touching them with unclean hands and do not squeez.
Answered: Tue, 17 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor